Good Morning Im 43 years old with height 5ft 6 inches and weight 99 kgs and Blood Pressure 180 Good Morning.. I m 43 years old with height 5ft 6 inches and weight 99 kgs and Blood Pressure 180/110 with olmizest 20mg (tab) in morning and evening. I need to loose weight, could you please refer me the best process (ayurvedic, allopathy, homeopathy and any surgical methods).
Thanks for choosing HealthcareMagic forum.
To lose weight if you take the help of any kind of medicines- allopathic or homeopathic or ayurvedic- as soon as you stop the treatment a rebound weight gain is noted. At your age the best method is to do a diet control-Stop taking sugar and fat in any form and drink plenty of water.
Dr. Rakhi Tayal
I AM OVERWEIGHT AND I TRY DIETING BUT NO HELP.I AM 190 LBS AND 5FT 3INS CAN YOU HELP ME TO LOOSE THIS WEIGHT. I ALSO HAVE PAINS IN THE KNEES AND IN THE RIGHT WRIST. PLEASE HELP ME. MY NAME IS JOAN AND IS 56YEARS OLD. I DO NOT HAVE ANY OTHER HEALTH ISSUES.
please help me lose weight hi there i m 26 years old, I m in good health, u don t drink or smoke.. the last year and few months I have gained weight witch I can not seem to lose!? it s really crazy I don t even have a unhealthy diet?? even if I go on a diet I gain weight.. pls help I am a very petite 1,57 m and really can not afford to gain to much weight :(
hello my name is DANIELLE and I been trying everything to lose weight, I m staring to feel hopeless. I loss pill with apple cider vinegar, I been walking every day to slim down, I been eating healthy and stay away from junk food and sodas. I mean the diet pills help me lose some of my belly fat but its not were I want to be. I just had a baby in January of this year and I breast feed and that help me lose weight but I still not happy. I currently don t have a primary doctor that I could ask what would be a solution to help me lose wieght
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.